Year 2019, Volume 48 , Issue 6, Pages 1667 - 1674 2019-12-08

Zariski subspace topologies on ideals

Ortaç ÖNEŞ [1] , Mustafa ALKAN [2]


In this paper, we show how there are tight relationships between algebraic properties of a commutative ring $R$ and topological properties of open subsets of Zariski topology on the prime spectrum of $R$. We investigate some algebraic conditions for open subsets of Zariski topology to become quasi-compact, dense and irreducible. We also give a characterization for the radical of an ideal in $R$ by using topological properties.
prime ideal, radical ideal, Zariski topology
  • [1] J. Abuhlail, A dual Zariski topology for modules, Topology Appl. 158, 457–467, 2011.
  • [2] H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, On the prime spectrum of a module and Zariski Topologies, Comm. Algebra, 38, 4461–4475, 2010.
  • [3] M.F. Atiyah and I.G. MacDonald, Introduction to Commutative Algebra, Addison- Wesley, 1969.
  • [4] N. Bourbaki, Elements of Mathematics General Topology Part 1 and Part 2, Hermann and Addison-Wesley, 1966.
  • [5] E. Kunz, Introduction to Commutative Algebra and Algebraic Geometry, Birkhauser, 1985.
  • [6] T. Lam, Lectures on Modules and Rings, Springer-Verlag, 1998.
  • [7] C.P. Lu, Spectra of modules, Comm. Algebra, 23, 3741–3752, 1995.
  • [8] C.P. Lu, The Zariski Topology on The Prime Spectrum of a Module, Houston J. Math. 25, 417–432, 1999 .
  • [9] C.P. Lu, Modules with Noetherian Spectrum, Comm. Algebra, 38, 807–828, 2010.
  • [10] R.L. McCasland, M.E. Moore and P.F. Smith, Rings with Noetherian spectrum, Duke Math. J. 35, 631–639, 1968.
  • [11] R.L. McCasland, M.E. Moore and P.F. Smith, On the Spectrum of a Module over a Commutative Ring, Comm. Algebra, 25, 79–103, 1997.
  • [12] D.G. Northcott, Lessons on Rings, Modules and Multiplicities, Cambridge University Press, 1968.
  • [13] O. Zariski and P. Samuel, Commutative Algebra Vol. 1, Springer-Verlag, 1975.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6777-9192
Author: Ortaç ÖNEŞ (Primary Author)
Institution: DEPARTMENT OF MATHEMATICS
Country: Turkey


Orcid: 0000-0002-4452-4442
Author: Mustafa ALKAN
Institution: DEPARTMENT OF MATHEMATICS
Country: Turkey


Dates

Publication Date : December 8, 2019

Bibtex @research article { hujms656665, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1667 - 1674}, doi = {}, title = {Zariski subspace topologies on ideals}, key = {cite}, author = {ÖNEŞ, Ortaç and ALKAN, Mustafa} }
APA ÖNEŞ, O , ALKAN, M . (2019). Zariski subspace topologies on ideals. Hacettepe Journal of Mathematics and Statistics , 48 (6) , 1667-1674 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/50516/656665
MLA ÖNEŞ, O , ALKAN, M . "Zariski subspace topologies on ideals". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1667-1674 <https://dergipark.org.tr/en/pub/hujms/issue/50516/656665>
Chicago ÖNEŞ, O , ALKAN, M . "Zariski subspace topologies on ideals". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1667-1674
RIS TY - JOUR T1 - Zariski subspace topologies on ideals AU - Ortaç ÖNEŞ , Mustafa ALKAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1667 EP - 1674 VL - 48 IS - 6 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Zariski subspace topologies on ideals %A Ortaç ÖNEŞ , Mustafa ALKAN %T Zariski subspace topologies on ideals %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 6 %R %U
ISNAD ÖNEŞ, Ortaç , ALKAN, Mustafa . "Zariski subspace topologies on ideals". Hacettepe Journal of Mathematics and Statistics 48 / 6 (December 2019): 1667-1674 .
AMA ÖNEŞ O , ALKAN M . Zariski subspace topologies on ideals. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1667-1674.
Vancouver ÖNEŞ O , ALKAN M . Zariski subspace topologies on ideals. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1674-1667.